Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cymbalta

Cymbalta

What have your experiences been with cymbalta? My Dr prescribed 30mg a day. Did it help with deep muscle pain?

A MyLupusTeam Member said:

Yes, it helped me because of the fibromyalgia and neuropathy but it is an antidepressant so I began taking gabapentin as needed,

posted over 3 years ago
A MyLupusTeam Member said:

I find Cymbalta works very well for me and my husband. It stopped me from crying all the time and it changed my husbands out look on life. He's a disabled Nam Vet, burned over 40% of body. But we are hanging in there. Jan will be 50th wedding Anniversary. Hope it works for you. Just take at same time every day and don't miss a dose w/o talking to doctor. Soft hugs and prayers!

posted over 3 years ago
A MyLupusTeam Member said:

Ive5 been on Cymbalta for about 10 years. I do feel it helps with my pain & depression. However, be aware it has a very quick "life" to it. Meaning it's not a slow released drug, & doesn't stay in your system for days. If you miss even ONE day, you could experience a number of crazy feelings. From uncontrolled crying spells, to brain zaps. (That's really what they're called & exactly what the feel like) Also, not a drug to wean yourself off of without your Dr.'s knowing about it, &.everyone in your "circle", so they can help look for signs of suicidal thoughts or risk factors. The medicine withdrawal symptoms are very serious to look out for.

posted over 3 years ago
A MyLupusTeam Member said:

Brain Zzzzzaps

posted over 3 years ago
A MyLupusTeam Member said:

Hi everyone, WOW! What a difference a year makes. I actually believe it's more like years make. LOL.

I've been so busy being sick these past years that Cymbalta, is like forever yesterday.

Remember the movies that they showed us in high school about PCP...no not your primarily care physician the drug....I know I'm aging myself. Anyway, that's what my brain felt like on that drug.

Honestly, ever since then, I've been having tremors (mycolonus). Anyone else felt like this? Just wondering.

So the more that my Lupus SLE is in remission the more my body is still catching up to the ravages of what it caused.

Gastritis, mycolonus tremors, Cataplexy, Syncope.... Should I keep going...naw. I pray that all of you are enduring with Jehovah's help during your struggles. Smitty.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in